# SDR SWAA2021081025977

- Difficulty date: October 26, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 43,294 hours, 21,893 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TRAILING EDGE CENTER SUPPORT BRACKET IS CRACKED AT THE FORWARD LOWER FASTENER. NOTE BRACKET ABOVE LOWER TRAILING EDGE PANEL 651GB. / REMOVED AND REPLACED RIGHT WING UPPER TRAILING EDGE CENTER SUPPORT BRACKET ON PANEL 651 GB PER AMM 20-50-01
